# SDR ASAA0380153

- Difficulty date: February 24, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115057
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND FRAME CRACKED IN FIVE PLACES AT FS 83.  REPLACED FRAME PER SRM 51-10-4, 30-2, AND 30-5.  (M)
